# SDR SWIA201437677

- Difficulty date: May 21, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 27,761 hours, 16,709 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED PLASTIC ODOR AROUND ROW 2,  OVERHEAD LIGHTS AT SEATS 7A & 7B WENT OUT. REPLACED BALLAST AT ROW 7 A&B.
